Mathematical modeling of viral zoonoses in wildlife

L. J.S. Allen, V. L. Brown, C. B. Jonsson, S. L. Klein, S. M. Laverty, K. Magwedere, J. C. Owen, P. van den Driessche

Research output: Contribution to journalReview articlepeer-review

21 Scopus citations


Zoonoses are a worldwide public health concern, accounting for approximately 75% of human infectious diseases. In addition, zoonoses adversely affect agricultural production and wildlife. We review some mathematical models developed for the study of viral zoonoses in wildlife and identify areas where further modeling efforts are needed.

Original languageEnglish (US)
Pages (from-to)5-51
Number of pages47
JournalNatural Resource Modeling
Issue number1
StatePublished - Feb 2012

ASJC Scopus subject areas

  • Modeling and Simulation
  • Environmental Science (miscellaneous)


Dive into the research topics of 'Mathematical modeling of viral zoonoses in wildlife'. Together they form a unique fingerprint.

Cite this